# SDR SIMA20120925006

- Difficulty date: September 25, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 25,365 hours, 21,329 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Coupling
- Part number: LA8151138
- Condition: Blown
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4060 THE CREW REPORTED THAT THE PACK 2 VALVE CLOSED ON EICAS.  THE CREW RESET PER AOM, PACK 2 VALVE RESET THEN CLOSED AGAIN (PACK 2 VALVE CLOSED).  THIS WAS FOLLOWED BY A BURNING ODOR IN THE COCKPIT, WHICH CLEARED AFTER 3 MINUTES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND COUPLING AT DUAL TEMPERATURE CONTROL VALVE BLOWN OUT THAT GOES TO THE HEAT EXCHANGER.  REMOVED AND REPLACED THE COUPLING IAW AMM 21-60-01.  THE OPERATIONAL CHECK WAS GOOD.  NO ODOR NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
